Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shirikyan, Armen Rafikovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 7
Presentations: 2

Number of views:
This page:384
Abstract pages:3344
Full texts:1225
References:389
E-mail:

http://www.mathnet.ru/eng/person8920
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/348470

Publications in Math-Net.Ru
2017
1. A. R. Shirikyan, “Controllability implies mixing. I. Convergence in the total variation metric”, Uspekhi Mat. Nauk, 72:5(437) (2017),  165–180  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 939–953  isi  scopus
2004
2. S. B. Kuksin, A. R. Shirikyan, “On Random Attractors for Mixing Type Systems”, Funktsional. Anal. i Prilozhen., 38:1 (2004),  34–46  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:1 (2004), 28–37  isi  scopus
2002
3. A. R. Shirikyan, “Analyticity of solutions for randomly forced two-dimensional Navier–Stokes equations”, Uspekhi Mat. Nauk, 57:4(346) (2002),  151–166  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:4 (2002), 785–799  isi  scopus
2000
4. L. R. Volevich, A. R. Shirikyan, “Local dynamics for high-order semilinear hyperbolic equations”, Izv. RAN. Ser. Mat., 64:3 (2000),  3–50  mathnet  mathscinet  zmath; Izv. Math., 64:3 (2000), 439–485  isi  scopus
1994
5. A. R. Shirikyan, “Almost periodic solutions of nonlinear hyperbolic equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 6,  6–10  mathnet  mathscinet  zmath
6. A. R. Shirikyan, “On almost periodic solutions of nonlinear hyperbolic equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 5,  6–9  mathnet  mathscinet  zmath
1993
7. A. R. Shirikyan, “On classical almost-periodic solutions of nonlinear hyperbolic equations”, Mat. Zametki, 54:6 (1993),  146–148  mathnet  mathscinet  zmath; Math. Notes, 54:6 (1993), 1288–1290  isi

2016
8. C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  177–183  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 167–173  isi
2007
9. M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (obituary)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  157–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1187–1190  isi
2004
10. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  175–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 991–1000  isi

Presentations in Math-Net.Ru
1. Global stabilisation of damped-driven conservation laws by a one-dimensional forcing
A. R. Shirikyan
Dynamical Systems and PDEs
January 19, 2022 18:00
2. Управляемость и принцип больших уклонений для случайных динамических систем
A. R. Shirikyan
Differential equations, analysis and control: theory and applications
December 6, 2021 18:25

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022